# SDR ASOA201101840

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,905 hours, 27,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 75704
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT SERVICE DOOR INOPERATIVE.  REPLACE EMERGENCY LIGHT ASSY AT SVC DOOR, FLOOR LEVER REF AMM 33-51-10-000-801 (ASSY BROKEN)  REPLACED EMERGENCY LIGHT FLOOR ASSY IAW AMM 33-51-10-400-801 FAILS OPS TEST.    REPLACED EMERGENCY LIGHTS BATTERY PACK NR 1 IAW AMM 33-51-04-400-801.  OPS CHECKS GOOD.
